# SDR YV3R2020112100393

- Difficulty date: November 2, 2020
- Submitted: November 21, 2020
- Operation: General aviation
- Aircraft: N171WC
- Make and model: Robsin R44
- Aircraft serial: 0331
- Aircraft time: 14,042 hours
- Engine: Lyc O540F1B5
- System (JASC): 2434 · DC Generator-Alternator
- Part: Arm
- Part number: D7281
- Condition: Broken
- Location: Alternator
- Part time: 116 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED ARM (ALTERNATOR ADJUSTMENT) BROKEN DURING 100 HOUR/ANNUAL INSPECTION.
